# SDR UPS02238984

- Difficulty date: July 24, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- Aircraft time: 53,970 hours, 39,800 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FLOORBOARD SUPPORT STRAP CRACKED BS 850 LBL 45.5.  FLOORBOARD SUPPORT STRAP REPLACED BS 850 LBL 45.5 IAW SRM 53-20-2.
